# SDR QXEA200601839

- Difficulty date: June 16, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 12,052 hours, 8,886 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Location: Slats
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DEN - FLIGHT 4181, RETURNED TO GATE.  SLATS HALFSPEED MESSAGE.  MAINTENANCE CLEARED STATUS MESSAGE IAW SL-27-052.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
